# SDR YENA2021100600656

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 37,999 hours, 24,756 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Slat System
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 2016, BUF-BOST(AIR TURNBACK TO BUF). WING A/I 2 LEAK WARN EICAS IN FLT RAN QRH WING A/I OFF. AVOIDED ICING LIGHT EXTINGUISHED W/ A/I OFF ; FOLLOWING FIM TASK 30-11-00-810-807-A, REPLACED R/H WING OUTBOARD SLAT 4 TEMP SENSOR HARNESS PER AMM 30-11-02. PERFORMED SLAT CONTROL SYSTEM OPS TEST PER AMM 27-80-00-710-801-A AND WING ANTI ICE TEMP SENSOR OP TEST PER AMM 30-11-02-710-801-A CHECKS GOOD NO ANTI-ICE FAULTS.
